Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

First period after stopping Cerazette

(3 Posts)
MrsBigBadBeck Mon 04-Mar-13 08:47:37

Hi!

I'm new to mumsnet so struggle to understand the abbreviations at the moment so please bare with mesmile

I stopped my pill yesterday as hubby and I are trying for a baby. Woke up this morning and oh my word, horrendous cramps! Haven't had them this bad in months!!!!! Have any of you ladies after stopping the pill had a really heavy period with awful cramps? Anything else I should expect or is it just a period? My periods before taking the pill were like this but it feels awfulsad

Many thanks x

scaevola Mon 04-Mar-13 08:52:22

Yes, your periods will probably go back to much as they were before.

I've no idea whether cramps would typically reassert themselves so quickly and so forcefully.

I was on cerazette for about 5 years and came off it about 10 months ago (for health reasons). It took about 3 months for my first period to appear, and I had terrible cramps, back pain, all the symptoms I used to get before I was on the pill. These symptoms seem to have stayed with each period, usually the day before and first 2 days of my period. But since that first period, I've been quite regular, something that just didn't happen before I was on cerazette, I used to be all over the place!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now